# SDR DALA2023060604587

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,527 hours, 9,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 WHILE EXECUTION OF JIC 5300-2009 REGARDING THE INSPECTION OF MLG WHEEL BAY AND FUSELAGE, SEVERAL GOUGES (28EA) WERE FOUND AT SKIN PANEL PN F53470127203 M/F ABS5043A025, T351 FAPE3, 2.5 MM (0.0984 INCH) THICKNESS BETWEEN FR55-56 AND STR 37-44 RHS; AND SKIN PANEL PN F53485241216 M/F ABS5043A040, T351 FAPE3 BETWEEN FR54-55 AND STR 46-50 RHS. THE DAMAGES WERE EVALUATED AGAINST A330 SRM 53-41-11-283-004 AND FOUND 8EA OF THEM WITHIN THE REFERENCE, THE REMAINING 20EA ARE OUT OF THE REFERENCE. CORRECTIVE ACTION:  REF ER/A 608834-14. (2797323)
